Global Journal of Pure and Applied Mathematics

 

Volume 2  Number 2 (2006)

 

 

ON SOME RESULTS IN INTUITIONISTIC FUZZY METRIC SPACES

pp. 79-86(8)

Author(s): H. Efe and C. Alaca

 

LARGE DEVIATION PRINCIPLE FOR WHITE NOISE GAUSSIAN MEASURES

pp. 87-94(8)

Author(s): S. Chaari, S. Gheryani and H. Ouerdiane

 

ON POSITIVE SOLUTIONS OF A SUPERLINEAR DIRICHLET PROBLEM WITH AWEIGHT FUNCTION

pp. 95-102(8)

Author(s): G.A. Afrouzi, Z. Naghizadeh and S. Mahdavi

 

On the Existence Theorem For Invariant Differential Operators on The Heisenberg group

pp. 103-109(7)

Author(s): K. El-Hussein

 

ON L1-CONVERGENCE OF CERTAIN TRIGONOMETRIC SUMS
pp. 111-116(6)

Author(s): S. S. Bhatia and J. Kaur

 

QUASI-FROBENIUS AND SEPARABLE RING EXTENSIONS

pp. 117-131(15)

Author(s): D. Sow and M. Sanghare

 

RADIATION INTERACTION IN BUOYANCY-INDUCED CHANNEL FLOW

pp. 133-146(14)

Author(s): P. F. Fasogbon

 

WEIGHTED OSTROWSKI-GRÜSS TYPE INEQUALITY FOR DIFFERENTIABLE MAPPINGS

pp. 147-154(8)

Author(s): F. Ahmad, A. Rafiq and N.A. Mir

 

THE QUANTUM BLACK-SCHOLES EQUATION

pp. 155-170(16)

Author(s): L. Accardi and A. Boukas

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact